Translator Disclaimer
June 2008 A Class of Sobolev Type Inequalities
Gu-Ji Tian, Xu-Jia Wang
Methods Appl. Anal. 15(2): 263-276 (June 2008).

Abstract

In this paper, we prove that for any strictly convex polynomial, or more generally any strictly convex function satisfying appropriate conditions, there is an associated Sobolev type inequality.

Citation

Download Citation

Gu-Ji Tian. Xu-Jia Wang. "A Class of Sobolev Type Inequalities." Methods Appl. Anal. 15 (2) 263 - 276, June 2008.

Information

Published: June 2008
First available in Project Euclid: 1 September 2009

zbMATH: 1181.46028
MathSciNet: MR2481683

Subjects:
Primary: 35J60, 45J20, 46E35

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.15 • No. 2 • June 2008
Back to Top